Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of erotica 90

Dear Sir, I had too much of right wrist pain, due to which I was under medication . I was given a tablet by name erotica 90 mg. The pain reduced. Immediately I developed mouth ulcers which are white in colour. The upper left lips has been swollen and I can t eat anything. Feeling hell. Pls help me. Pls do not advise me to go to doctor again. I am fed up of taking tablets. Pls suggest some gel.
Thu, 6 Jul 2017
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for the query. I understand your concern.
Erotica90 is an anti inflammatory drug , used for relif from pain & inflammation. You had good relief with it... but have symptoms like mouth ulcers, swelling of upper lip... It seems to be allergic reaction,
I would advise to stop the medicine immediately & consult your doctor earliest.. more so if you start breathless/ wheezing. You can take anti allergic pill like avil to start combating allergic reaction .. if you can not meet the doctor urgently.
Though you got excellent results...it may not be possible to continue with it. The symptoms need to be evaluated to confirm allergy. He may give you a course of medications to stop the reaction/ advise another drug or combination of drugs for your pain.
You can use Duoflam/ pirox gel for some relief. Physiotherapy plays an important role in long run management. Start it after pain relief is
attaineded.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mouth ulcer


Suggest treatment for side effects of erotica 90

Hi, Thanks for the query. I understand your concern. Erotica90 is an anti inflammatory drug , used for relif from pain & inflammation. You had good relief with it... but have symptoms like mouth ulcers, swelling of upper lip... It seems to be allergic reaction, I would advise to stop the medicine immediately & consult your doctor earliest.. more so if you start breathless/ wheezing. You can take anti allergic pill like avil to start combating allergic reaction .. if you can not meet the doctor urgently. Though you got excellent results...it may not be possible to continue with it. The symptoms need to be evaluated to confirm allergy. He may give you a course of medications to stop the reaction/ advise another drug or combination of drugs for your pain. You can use Duoflam/ pirox gel for some relief. Physiotherapy plays an important role in long run management. Start it after pain relief is attaineded. Thanks.